# SDR UPS99230921

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Condition: Cracked
- Location: Lt&Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT AND RT ELEVATOR POSITION SENSOR BRACKETS CRACKED.  LT AND RT ELEVATOR POSITION SENSOR BRACKETS REPLACED IAW MM 20- 80-01.
